# SDR DALA2024052005343

- Difficulty date: May 17, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N974AT
- Make and model: Boeing 717-200
- Aircraft serial: 55034
- Aircraft time: 58,229 hours, 40,792 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 1037 S17l&R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON MAIN FRAME STA 1037 LONGERON 17L AND LONGERON 17R AT PAX CABIN. SUMMARY OF NRC 00459: MAIN FRAME STA 1037 LONGERON 17L WAS REPAIRED PER ER/A 617631-14 REV ORIGINAL, SECTION I: PERMANENT REPAIR AND MAIN FRAME STA 1037 LONGERON 17R WAS REPAIRED PER B717 SRM 53-20-07-2R REPAIR 4. ASSOCIATED ER/A 14-617631 ADDED FOR AC 9536. (LP #0347698)
